How To Deal With Bleeding After Chemotherapy?

Illustration of How To Deal With Bleeding After Chemotherapy?
Illustration: How To Deal With Bleeding After Chemotherapy? cdn-prod.medicalnewstoday.com

good night, my mother has an ovarian cyst and has been operated at the same time removing the uterus, after having done chemotherapy as much as 6 times. but after chemotherapy is finished bleeding such as menses is still there until now it has been around 2 or 3 months the first time bleeding in chemo is 3. how do I get the bleeding or menses stop? Is it safe to use herbal medicines? that’s all my question. thank you

1 Answer:

Hello Vinda, Thank you for the question.

Has your mother re-consulted with the doctor who handled it? Ovarian cysts are fluid-filled sacs that form in the ovaries. Ovarian cysts can be divided into functional cysts (normal cysts that are part of the menstrual cycle) and pathological cysts (cysts that are formed from abnormal cells, including cancer cells). Ovarian cysts experienced by your mother include pathological cysts because your mother underwent chemotherapy. Chemotherapy is a treatment given to treat cancer.

It is not easy to answer your question because of limited information regarding the severity of your mother's condition and what surgery the doctor has done. Bleeding that still occurs in your mother may be caused by hormonal changes that occur after surgery, there is still residual cyst tissue that attacks the surrounding tissue or organs, or the opening of surgical sutures in the body.

There is no evidence of medical research that can prove the benefits of herbal medicines for the conditions experienced by your mother. However, if your mother wants to consume it there is no prohibition but first make sure to consult with a specialist obstetrics and gynecologist who treats your mother because this herbal medicine may interfere with the work of drugs given by doctors.

The best step is to consult a doctor who treats your mother so that your mother and family can know for certain the cause of this bleeding. Appropriate treatment of course depends on the cause of this bleeding. For the time being, please advise your mother to regularly replace pads, increase rest, increase consumption of nutritious foods and water. If symptoms of dizziness, dizzy appearance, weakness, or fainting, please immediately bring your mother to the nearest emergency room so that it can be treated immediately.

I hope this helps.

: by

Related Question

Answer Yes?

Answer Yes?

(1 year ago)

Hello. So Yesterday my friend confided in me when she was menstruating, the blood stopped and she put her hand into her vagina and the blood came out again. What’s my blood?...

The Head Hurts When Held And Vomits While Eating?

The Head Hurts When Held And Vomits While Eating?

(2 years ago)

Good evening Doctor … My doctor would like to ask a little and tell a little story, a month ago. I hit my head with not only the right and left, but all parts of the head hit...

The Risk Of Wearing Glasses Minus The Wrong Prescription?

The Risk Of Wearing Glasses Minus The Wrong Prescription?

(2 years ago)

what is the risk if you wear glasses minus the recipe is wrong, like the recipe is greater than our minus, for example minus 1 using a 1.50 lens...

Leave a Reply

Your email address will not be published. Required fields are marked *